# SDR SWAA2024052976684

- Difficulty date: April 18, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 24.75; STA 360+11 FOUND EXFOLIATED.<[01] REMOVED AND REPLACED EXFOLIATED SEAT TRACK BETWEEN STA 360+11 AND STA 480 LBL 24.75 AS PER B737-700 SRM 51-40-02-0G-0; DWG#: 141A5300 AND DWG#: 143A5300.;[02] VERIFIED AND INSPECTED STEP#1.
